Alexei Venkov

The asymptotic distribution of the norms of hyperbolic classes and spectral characteristics of cusp forms of weight zero for a Fuchsian group

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

The asymptotic distribution of the norms of hyperbolic classes and spectral characteristics of cusp forms of weight zero for a Fuchsian group. / Venkov, Alexei; Vinogradov, A.I.

In: Soviet Mathematics. Doklady, Vol. 19, 1978, p. 1545-1548.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{28d177506c6011deb2cc000ea68e967b,
title = "The asymptotic distribution of the norms of hyperbolic classes and spectral characteristics of cusp forms of weight zero for a Fuchsian group",
author = "Alexei Venkov and A.I. Vinogradov",
note = "Translation from Dokl. Akad. Nauk SSSR 243, 1373-1376 (1978) (Russian)",
year = "1978",
language = "English",
volume = "19",
pages = "1545--1548",
journal = "Soviet Mathematics. Doklady",
issn = "0197-6788",
publisher = "American Mathematical Society",

}

RIS

TY - JOUR

T1 - The asymptotic distribution of the norms of hyperbolic classes and spectral characteristics of cusp forms of weight zero for a Fuchsian group

AU - Venkov,Alexei

AU - Vinogradov,A.I.

N1 - Translation from Dokl. Akad. Nauk SSSR 243, 1373-1376 (1978) (Russian)

PY - 1978

Y1 - 1978

M3 - Journal article

VL - 19

SP - 1545

EP - 1548

JO - Soviet Mathematics. Doklady

T2 - Soviet Mathematics. Doklady

JF - Soviet Mathematics. Doklady

SN - 0197-6788

ER -